# SDR AALA20160714016

- Difficulty date: July 14, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 66,586 hours, 32,881 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5913595
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BS 1418 IS CRACKED AT L2R.  REPAIRED THE FRAME IAW SRM 53-03-00 FIGURE 31A.
